MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LOCKING CALC PLT SM LT STE; PLATE, FIXATION

ZIMMER BIOMET, INC. LOCKING CALC PLT SM LT STE; PLATE, FIXATION
Model Number 8166-08-001
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign-(b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the inspection, debris was found in the sterile package.There was no patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h1, h2, h3, h6, h10 complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product found an unknown piece of debris.The debris is located within the inner pouch and part sleeve device history record (dhr) was reviewed and no discrepancies were found.The condition of the device when it left zimmer biomet is non-conforming to specification.The root cause of the reported event is the operator not following the work instructions provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information is available at the time of this report.

Brand Name
LOCKING CALC PLT SM LT STE
Common Device Name
PLATE, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11941026
Report Number0001825034-2021-01672
Device Sequence Number19937769
Product Code HRS
UDI-Device Identifier00887868445576
UDI-Public(01)00887868445576(17)310227(10)983190
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093474
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8166-08-001
Device Catalogue Number816608001
Device Lot Number983190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1